# SDR EISA97049

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 360 LBL 6 BELOW FLOOR, AFT OF PULLEYS ATTACHMENT ANGLE CRACKED.  FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-40-3.  (M)
